# SDR FDEA201209023209

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 65,284 hours, 14,749 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Inoperative
- Location: Sliding Window
- Component: Sliding Window
- Component part number: ABA76771
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT CLOSE.  FOUND BROKEN LINK IN CHAIN FOR CRANK.   R & R LT CLEAR VIEW WINDOOW DRIVE MECHANISEM  IAW AMM 56-12-03-4.  VERIFIED WINDOW DRIVE MECHANISM INSTALLATION REFER TO AMM  56-12-03-04.   PERFORMED OPS TEST OF THE SLIDING CLEARVIEW WINDOW, OPS TESTED OK IAW AMM 56-12-01-5.
